# SDR DALA1111659223

- Difficulty date: February 4, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 29,883 hours, 21,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 59654211
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT BETWEEN STA 522 AND STA 541, LT TIE DOWN TRACK, WITH CORROSION (MK 11-02) COMPLIED WITH W/O 20033107 ITEM 0017.  REMOVED CORROSION AT CENTER CARGO COMPT BETWEEN STA 522- 541 LT TIEDOWN TRACK, FOUND OUT OF LIMITS PER RF 53-00-01.  REMOVE DAMAGE TIE DOWN SRM 51-30-01, 51-30-05, PREPARATION OF HOLE AT NEW TIE DOWN TRACK, PRIMED AND TOP COATING NEW TIE DOWN TRACK REF SRM 51-10-05, 51-10-03 AND INSTALLED NEW TIE DOWN TRACK REF 51-30-01, 51-30-05.
